MAUDE Adverse Event Report: IMPLANT DIRECT SYBRON MANUFACTURING LLC 2.5MMD HEX TOOL - SHORT; DENTAL IMPLANT

IMPLANT DIRECT SYBRON MANUFACTURING LLC 2.5MMD HEX TOOL - SHORT; DENTAL IMPLANT
Model Number HT2.5S
Medical Device Problem Code Device-Device Incompatibility (2919)
Health Effect - Clinical Codes Osteopenia/ Osteoporosis (2651); No Code Available (3191)
Type of Reportable Event Serious Injury
Event or Problem Description
Drivers stuck to implant and required so much force to disengage that it removed implant & couldn't be engaged again.Implant was removed and a second surgery was required.This is a reportable serious injury.

Brand Name
2.5MMD HEX TOOL - SHORT
Common Device Name
DENTAL IMPLANT
Manufacturer (Section D)
IMPLANT DIRECT SYBRON MANUFACTURING LLC
3050 e hillcrest drive
thousand oaks CA 91362
MDR Report Key7474594
Report Number3001617766-2018-00082
Device Sequence Number19095611
Product Code DZE
UDI-Device Identifier10841307119708
UDI-Public10841307119708
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
N/A
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Device Explanted Year2018
Reporter Type Manufacturer
Initial Reporter Occupation Dentist
Type of Report Initial
Report Date (Section B) 04/30/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Dentist
Device Model NumberHT2.5S
Device Catalogue NumberHT2.5S
Device Lot Number109592
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/30/2018
Initial Report FDA Received Date04/30/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age69 YR